Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Axiom of choice and complementation
HTML articles powered by AMS MathViewer

by Radu Diaconescu PDF
Proc. Amer. Math. Soc. 51 (1975), 176-178 Request permission

Abstract:

It is shown that an intuitionistic model of set theory with the axiom of choice has to be a classical one.
References
  • F. William Lawvere, Introduction, Toposes, algebraic geometry and logic (Conf., Dalhousie Univ., Halifax, N.S., 1971) Lecture Notes in Math., Vol. 274, Springer, Berlin, 1972, pp. 1–12. MR 0376798
  • M. Tierney, Axiomatic sheaf theory: some constructions and applications, Categories and commutative algebra (C.I.M.E., III Ciclo, Varenna, 1971), Edizioni Cremonese, Rome, 1973, pp. 249–326. MR 0354800
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K20, 02K10, 18B05
  • Retrieve articles in all journals with MSC: 02K20, 02K10, 18B05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 176-178
  • MSC: Primary 02K20; Secondary 02K10, 18B05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0373893-X
  • MathSciNet review: 0373893